Boundedness of log Calabi-Yau pairs of Fano type

Christopher D. Hacon, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We prove a boundedness result for klt pairs (X, B) such that KX + B ≡ 0 and B is big. As a consequence we obtain a positive answer to the Effective Iitaka Fibration Conjecture for klt pairs with big boundary.

Original languageEnglish (US)
Pages (from-to)1699-1716
Number of pages18
JournalMathematical Research Letters
Volume22
Issue number6
DOIs
StatePublished - 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Boundedness of log Calabi-Yau pairs of Fano type'. Together they form a unique fingerprint.

Cite this